# SDR AALA20010244

- Difficulty date: February 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

LAX - FLT 207 - EN ROUTE MIA-LAX - DETECTED SMOKE/FIRE AT AFT LAVATORY.  LANDED LAX WITHOUT FURTHER INCIDENT.  REPLACED FIRE EXTINGUISHER.  PERFORMED OPERATIONS CHECK OF SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
